Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 47, Number 1 (2010), 33-40.
A nonlocal parabolic problem arising in linear friction welding
We study a nonlocal parabolic problem modeling the temperature in a thin region during linear friction welding for a hard material. We derive the structures of steady states of this nonlocal problem and its associated approximated problems. Moreover, some remarks on the parabolic problem are given.
Osaka J. Math., Volume 47, Number 1 (2010), 33-40.
First available in Project Euclid: 19 February 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guo, Yung-Jen Lin. A nonlocal parabolic problem arising in linear friction welding. Osaka J. Math. 47 (2010), no. 1, 33--40. https://projecteuclid.org/euclid.ojm/1266586784